| Model Number |
0600564 |
| Medical Device Problem Code |
Defective Component (2292)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The lot number for the malfunction was provided and a lot history review was performed.The device has not been returned for evaluation; therefore, the investigation is inconclusive for defective component as no objective evidence has been provided to confirm any alleged deficiency with the device.Based upon the available information, the definitive root cause is unknown.The device is labeled for single use.
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model 0600564 chronic catheter allegedly experienced a defective component.This information was received from a single source.The malfunction involved a patient with no reported consequence.The patient was reported as a female whose age and weight were not provided.